MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC JUGGERKNOT SOFT ANCHOR; SINGLE LOADED IMPLANT

RIVERPOINT MEDICAL LLC JUGGERKNOT SOFT ANCHOR; SINGLE LOADED IMPLANT
Model Number CM-99115
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned.Production records were reviewed.There were no nonconformities noted with the lot during production.There were no nonconformities with the raw material used.All finished goods testing requirements were met prior to release.There was no evidence that the device failed to meet specifications and the report could not substantiated.There is a possibility of using the incorrect surgical method for implanting the inserter.Furthermore, if the drill channel is too small or the bone quality is not of acceptable form, this kind of failure is possible.A cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees has cause or contributed to the event described in the report.Riverpoint medical filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by fda.
 
Event or Problem Description
According to the reporter, "it was reported that during the surgery, the tip of inserter of this complaint product's device was fractured during use.The surgery was finished without removing the fractured piece of inserter from the patient's body, and it was confirmed that the fractured piece of inserter has been remained in the patient's body by x-ray.".

Brand Name
JUGGERKNOT SOFT ANCHOR
Common Device Name
SINGLE LOADED IMPLANT
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key23027138
Report Number3006981798-2025-00031
Device Sequence Number18445738
Product Code MBI
UDI-Device Identifier00810020087147
UDI-Public00810020087147
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCM-99115
Device Lot Number22022416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown